advertisement
Question
Posted by: Clueless | 2007/11/30

Please Help!!!

Hi Ladies & Gynae Doc!

I have finished Mens'g on the last week on the 22 Nov'07 & had with my Boyfriend on Sat without any protection. I took the morning after pills on Sunday but Monday night and Tuesday morning we did it again wothout any Protection. Its Friday and i am having little Blood drops (very dark) and i am very stressed!!!!

PLEASE HELP!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The irregular bleeding may be from the morning after pill. I would suggest that you use regular contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement